Alert archive / Texas / High Wind Warnings in 2013

High Wind Warning 7, NWS Lubbock, TX

June 5, 201313 counties in Texas

NWS Lubbock, TX issued this high wind warning at Jun 5, 2013, 10:23 PM CDT for 13 counties in Texas. It was in force for 4 hr. 26 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jun 5, 2013, 10:23 PM CDT (03:23 UTC)
Expired
Jun 6, 2013, 2:00 AM CDT
In force
4 hr
Issued by
NWS Lubbock, TX

Counties Bailey County, TX, Cochran County, TX, Crosby County, TX, Dickens County, TX, Garza County, TX, Hale County, TX, Hockley County, TX, Kent County, TX, Lamb County, TX, Lubbock County, TX, Lynn County, TX, Terry County, TX, Yoakum County, TX

The radar

The Lubbock radar (KLBB), 16 km from the middle of the area, began a volume at 03:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 5, 10:30 PM CDTTSTM WND DMG3 N Lubbock, TXSUBSTANTIAL ROOF DAMAGE TO APARTMENT COMPLEX.
Jun 5, 10:30 PM CDTTSTM WND GST 756 Ssw Wolfforth, TX
Jun 5, 10:31 PM CDTTSTM WND GST 634 Ssw Lubbock, TX
Jun 5, 10:31 PM CDTTSTM WND GST 666 Ne Lubbock, TXVISILIBILITY SEVERLY RESTRICTED.
Jun 5, 10:31 PM CDTTSTM WND GST 724 Ssw Lubbock, TX
Jun 5, 10:34 PM CDTTSTM WND GST 846 Ssw Wolfforth, TX
Jun 5, 10:35 PM CDTTSTM WND DMGTexas Tech Univ., TXSEVERAL TREES BLOWN DOWN AND WINDOWS BROKEN ACROSS THE TEXAS TECH UNIVERSITY CAMPUS.
Jun 5, 10:35 PM CDTTSTM WND GST 681 Ene Morton, TX
Jun 5, 10:40 PM CDTTSTM WND GST 606 S Olton, TX
Jun 5, 10:40 PM CDTTSTM WND GST 67Reese Center, TX
Jun 5, 10:50 PM CDTTSTM WND DMG4 Ne Ropesville, TXFIVE POWER POLES SNAPPED ALONG HIGHWAY 62. TIME ESTIMATED.
Jun 5, 10:50 PM CDTTSTM WND GST 822 Ne Slaton, TX
Jun 5, 10:55 PM CDTTSTM WND GST 756 Ssw Anton, TX
Jun 5, 11:00 PM CDTTSTM WND DMGLubbock, TXAT THE INTERSECTION E OF SLIDE AND MARSHA SHARP WITHOUT POWER... BROKEN TREE LIMBS. AT 28TH AND BOSTON BROKEN WINDOWS ON E AND N SIDES DUE TO HAIL... AND BLOWN DOWN WOODEN FENCE. WOOD FRAME ROOF WITH METAL DECK LAYING ON TOP OF VEHICLE AND PARTIALLY IN ROADWAY
Jun 5, 11:00 PM CDTTSTM WND GST 58Reese Center, TX
Jun 5, 11:00 PM CDTTSTM WND GST 591 Ene Morton, TX
Jun 5, 11:00 PM CDTTSTM WND GST 623 Nne Tahoka, TX
Jun 5, 11:00 PM CDTTSTM WND GST 706 Ssw Anton, TX
Jun 5, 11:05 PM CDTTSTM WND GST 746 Ssw Anton, TX
Jun 5, 11:29 PM CDTTSTM WND GST 676 Ne Lubbock, TX
Jun 5, 11:29 PM CDTTSTM WND GST 776 Ne Lubbock, TX
Jun 5, 11:35 PM CDTTSTM WND DMGLubbock, TXA 2 FOOT DIAMETER TREE WAS BLOCKING THE INTERSECTION OF 20TH AND FLINT. A 1 FOOT DIAMETER TREE WAS UPROOTED AT 21ST AND FLINT.
Jun 5, 11:40 PM CDTTSTM WND GST 621 Nw Lake Alan Henry, TX
Jun 5, 11:45 PM CDTTSTM WND GST 641 N O'Donnell, TX
Jun 6, 12:00 AM CDTTSTM WND GST 666 Ssw Wolfforth, TX
Jun 6, 12:27 AM CDTHAIL 1White River Lake, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 3.4 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2013-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 218 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2013-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.1939Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
218 J/kg
Mixed-layer CIN
-97 J/kg
Mixed-layer LCL
3430 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
152 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

410 
WWUS74 KLUB 060323
NPWLUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
1023 PM CDT WED JUN 5 2013

TXZ027>029-033>035-039>041-060600-
/O.NEW.KLUB.HW.W.0007.130606T0323Z-130606T0600Z/
BAILEY-LAMB-HALE-COCHRAN-HOCKLEY-LUBBOCK-YOAKUM-TERRY-LYNN-
INCLUDING THE CITIES OF...MULESHOE...LITTLEFIELD...OLTON...
PLAINVIEW...MORTON...LEVELLAND...LUBBOCK...SLATON...WOLFFORTH...
PLAINS...DENVER CITY...BROWNFIELD...TAHOKA...ODONNELL
1023 PM CDT WED JUN 5 2013

...HIGH WIND WARNING IN EFFECT UNTIL 1 AM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 1 AM CDT THURSDAY. 

* TIMING...HIGH WINDS DEVELOPING ALONG A COMPLEX OF SEVERE
  THUNDERSTORMS SWEEPING THROUGH THE REGION WILL CONTINUE WELL
  AFTER THE STORMS HAVE MOVED OFF TO THE EAST...GRADUALLY ENDING
  BETWEEN MIDNIGHT AND 1 AM.

* WINDS...SUSTAINED WIND SPEEDS NEAR 40 MPH WITH GUSTS OVER 60 MPH
  ARE EXPECTED.

* IMPACTS...DAMAGE TO TREES AND LIMBS...BLOWING DEBRIS...AND
  LOCALLY VERY DENSE BLOWING DUST IS EXPECTED. THE STRONGEST WINDS
  COULD ALSO CAUSE STRUCTURAL DAMAGE AS WELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
2 follow-up statements
551 
WWUS74 KLUB 060437
NPWLUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
1137 PM CDT WED JUN 5 2013

TXZ036-037-042-043-060700-
/O.EXB.KLUB.HW.W.0007.000000T0000Z-130606T0700Z/
CROSBY-DICKENS-GARZA-KENT-
INCLUDING THE CITIES OF...CROSBYTON...RALLS...DICKENS...SPUR...
POST...JAYTON
1137 PM CDT WED JUN 5 2013

...HIGH WIND WARNING IN EFFECT UNTIL 2 AM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 2 AM CDT THURSDAY. 

* TIMING...HIGH WINDS DEVELOPING ALONG A COMPLEX OF SEVERE
  THUNDERSTORMS SWEEPING THROUGH THE REGION WILL CONTINUE WELL
  AFTER THE STORMS HAVE MOVED OFF TO THE EAST...GRADUALLY ENDING
  BETWEEN MIDNIGHT AND 2 AM.

* WINDS...SUSTAINED WIND SPEEDS NEAR 40 MPH WITH GUSTS OVER 60 
  MPH ARE EXPECTED. 

* IMPACTS...DAMAGE TO TREES AND LIMBS...BLOWING DEBRIS...AND 
  LOCALLY VERY DENSE BLOWING DUST IS EXPECTED. THE STRONGEST 
  WINDS COULD ALSO CAUSE STRUCTURAL DAMAGE AS WELL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

TXZ027>029-033>035-039>041-060700-
/O.EXT.KLUB.HW.W.0007.000000T0000Z-130606T0700Z/
BAILEY-LAMB-HALE-COCHRAN-HOCKLEY-LUBBOCK-YOAKUM-TERRY-LYNN-
INCLUDING THE CITIES OF...MULESHOE...LITTLEFIELD...OLTON...
PLAINVIEW...MORTON...LEVELLAND...LUBBOCK...SLATON...WOLFFORTH...
PLAINS...DENVER CITY...BROWNFIELD...TAHOKA...ODONNELL
1137 PM CDT WED JUN 5 2013

...HIGH WIND WARNING NOW IN EFFECT UNTIL 2 AM CDT THURSDAY...

* TIMING...HIGH WINDS DEVELOPING ALONG A COMPLEX OF SEVERE
  THUNDERSTORMS SWEEPING THROUGH THE REGION WILL CONTINUE WELL
  AFTER THE STORMS HAVE MOVED OFF TO THE EAST...GRADUALLY ENDING
  BETWEEN MIDNIGHT AND 2 AM.

* WINDS...SUSTAINED WIND SPEEDS NEAR 40 MPH WITH GUSTS OVER 60 
  MPH ARE EXPECTED. 

* IMPACTS...DAMAGE TO TREES AND LIMBS...BLOWING DEBRIS...AND 
  LOCALLY VERY DENSE BLOWING DUST IS EXPECTED. THE STRONGEST 
  WINDS COULD ALSO CAUSE STRUCTURAL DAMAGE AS WELL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
325 
WWUS74 KLUB 060620
NPWLUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
120 AM CDT THU JUN 6 2013

TXZ027>029-033>036-039>042-060730-
/O.CAN.KLUB.HW.W.0007.000000T0000Z-130606T0700Z/
BAILEY-LAMB-HALE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-YOAKUM-TERRY-LYNN-
GARZA-
INCLUDING THE CITIES OF...MULESHOE...LITTLEFIELD...OLTON...
PLAINVIEW...MORTON...LEVELLAND...LUBBOCK...SLATON...WOLFFORTH...
CROSBYTON...RALLS...PLAINS...DENVER CITY...BROWNFIELD...TAHOKA...
ODONNELL...POST
120 AM CDT THU JUN 6 2013

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS CANCELLED THE HIGH
WIND WARNING FOR THE COUNTIES ON THE TEXAS SOUTH PLAINS. WIND
SPEEDS HAVE SLOWLY DROPPED BELOW HIGH WIND LEVELS. THE THREAT OF
ADDITIONAL DAMAGING WINDS HAS DIMINISHED.

$$

TXZ037-043-060730-
/O.CON.KLUB.HW.W.0007.000000T0000Z-130606T0700Z/
DICKENS-KENT-
INCLUDING THE CITIES OF...DICKENS...SPUR...JAYTON
120 AM CDT THU JUN 6 2013

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 AM CDT EARLY THIS
MORNING...

* TIMING...HIGH WINDS DEVELOPING ALONG A COMPLEX OF SEVERE 
  THUNDERSTORMS SWEEPING THROUGH THE REGION WILL CONTINUE WELL 
  AFTER THE STORMS HAVE MOVED OFF TO THE EAST...GRADUALLY ENDING 
  BETWEEN MIDNIGHT AND 2 AM. 

* WINDS...SUSTAINED WIND SPEEDS NEAR 40 MPH WITH GUSTS OVER 60 
  MPH ARE EXPECTED. 

* IMPACTS...DAMAGE TO TREES AND LIMBS...BLOWING DEBRIS...AND 
  LOCALLY VERY DENSE BLOWING DUST IS EXPECTED. THE STRONGEST 
  WINDS COULD ALSO CAUSE STRUCTURAL DAMAGE AS WELL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this high wind warning went out at Jun 5, 9:59 PM CDT, 24 minutes earlier.

Area forecast discussion, Jun 5, 9:59 PM CDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
959 PM CDT WED JUN 5 2013

.UPDATE...
EXTENDED SEVERE WEATHER THREAT WITH A NEW WATCH AS A WELL
ORGANIZED SEVERE COMPLEX CONTINUES TO ROLL SOUTHEAST THROUGH THE
MIDDLE OF OUR AREA ...SHOULD BE PASSING THROUGH LUBBOCK AREA
BETWEEN 1000 PM AND 1100 PM...THEN INTO SOUTHEASTERN COUNTIES
UNTIL 1 OR 2 AM OR SO BEFORE MOST ACTIVITY MOVES TO THE EAST.
SYSTEM HAS BEEN DOMINATED BY VERY STRONG WINDS AND A FEW REPORTS
OF LARGE HAIL. UPDATED GRIDS FOR HIGHER THUNDERSTORM COVERAGE.
RMCQUEEN

&&

.PREV DISCUSSION... /ISSUED 630 PM CDT WED JUN 5 2013/

AVIATION...
COMPUTER MODELS CONTINUE TO HINT AT THE POTENTIAL FOR A LARGE
COMPLEX OF STORMS TO AFFECT BOTH TERMINALS LATER THIS
EVENING/TONIGHT. HAVE INSERTED A TEMPO FOR THIS POSSIBILITY. AN
OUTFLOW BOUNDARY THAT PUSHED THROUGH THE SOUTHERN PLAINS EARLIER
THIS MORNING...HAS VEERED WINDS TO THE NORTHEAST. WINDS WILL
PERSIST FROM THIS DIRECTION THANKS TO A FRONTAL BOUNDARY MAKING
ITS WAY TOWARDS THE SOUTHERN TEXAS PANHANDLE THUS NEARING KCDS.
WIND SPEEDS HAVE THEREFORE INCREASED TO 11 KTS FROM THE NE AS A
RESULT OF THE NEARING FRONT...WITH WIND SPEEDS BEHIND THE FRONT
NOT OVERLY STRONG /15-19 KTS/ BUT COULD BE A FOCUS FOR STORMS IN
THE NEXT FEW HOURS ESPECIALLY FOR KCDS INITIALLY. OVERNIGHT...MVFR
CLOUD DECKS WILL FORM AND LINGER THROUGH MID-LATE MORNING
TOMORROW. THEREAFTER...WILL MAINTAIN A VCSH GIVEN CONTINUED NE SFC
WINDS ENCOURAGING LOW LEVEL MOISTURE...IN ADDITION TO A
DISTURBANCE ALOFT MOVING ACROSS THE AREA TOMORROW PROVIDING FOR
SOME LARGE SCALE ASCENT.

PREV DISCUSSION... /ISSUED 329 PM CDT WED JUN 5 2013/

SHORT TERM...
STILL APPEAR TO BE ON TRACK FOR PRECIP FOR AT LEAST A PORTION OF THE
AREA WITH POSSIBILITY FOR A FAIRLY WIDESPREAD MEANINGFUL RAINFALL
EVENT. THREE AREAS STAND OUT AS POSSIBILITIES FOR AVENUES OF
CONVECTION THIS AFTERNOON AND EVENING. THE FIRST AND MOST CONFIDENT
ONE IS NM HIGH TERRAIN CONVECTION THAT HAS ALREADY INITIATED ON MUCH
OF THE SPINE OF MOUNTAINS THROUGH THE CENTER OF NEW MEXICO. THUNDER
IS MOST CONCENTRATED IN AREAS NORTH OF LAS VEGAS...AND IT IS THIS
AREA THAT HAS A GOOD CHANCE OF MOVING ESEWD DOWN A LOW LEVEL
MOISTURE AXIS INTO THE NRN PART OF THE FCST AREA THIS EVENING.
SECONDARILY IS A COLD FRONT THAT AT 19Z WAS LOCATED NEAR A CLAYTON
NM TO DUMAS TO PERRYTON LINE AND A PRE-FRONTAL TROUGH JUST SOUTH
OF THE FRONT...BOTH OF WHICH HAD SOME CUMULUS DEVELOPING ALONG
THEM. LASTLY IS A ZONE ROUGHLY FROM HOBBS TO SWEETWATER WHERE THE
OUTFLOW BOUNDARY THAT MOVED THROUGH EARLIER TODAY STALLED. SOME
CONFLUENCE NEAR THAT BOUNDARY AS WELL AS SOME WEAK LIFT OVER THAT
BOUNDARY COULD RELEASE SOME INSTABILITY BEFORE AFTN HEATING ENDS.
THAT SAID...FCST POPS WILL FAVOR THE NRN HALF OF THE FCST BEFORE
06Z THEN ERN THIRD BTWN 06Z AND 12Z. TREND WILL BE FROM LIKELY
CATEGORY IN THOSE FAVORED AREAS TO 30-40 PCT IN THE LESS FAVORED
ONES. SEVERE THREAT WILL PERSIST...ALTHOUGH LIMITED WARMING FROM
COOLISH TEMPS BEHIND THE OUTFLOW BOUNDARY IS LIMITING ML CAPE
VALUES TO ABOUT 1500-2500 J/KG. STILL SHOULD BE ENOUGH DESPITE
FAIRLY WEAK FLOW ALOFT FOR POTENTIAL OF SOME SEVERE HAIL AND WIND
PERHAPS TRANSITIONING TO A WIND POTENTIAL SHOULD A LINEAR
ORGANIZATION BE ABLE TO DEVELOP.

COOL POST-FRONTAL TEMPS AND A MORE UNIFORM LOW LEVEL WIND FIELD
SHOULD MINIMIZE PRECIP CHANCES THURSDAY...ALTHOUGH ENOUGH MOISTURE
AROUND TO KEEP SLIGHT CHANCE MENTION GOING. MOIST UPSLOPE PATTERN
FAVORS HIGH TERRAIN CONVECTION AGAIN...LIKELY MOVING INTO THIRD
PERIOD OF THE FCST. MOS TEMPS LOOK FINE FOR BOTH TONIGHT AND
THURSDAY.

LONG TERM...
NORTHWEST FLOW ALOFT AND UPSLOPE SURFACE WINDS WILL KEEP THE BEST
STORM CHANCES CONFINED TO THE SOUTH PLAINS AND FAR SOUTHWEST
PANHANDLE THURSDAY NIGHT...ALTHOUGH EXPECTING THE BRUNT OF ANY
ACTIVITY TO REMAIN ACROSS NEW MEXICO. THIS IS DUE TO EASTERLY
SURFACE WINDS ACROSS WEST TEXAS CONTRIBUTING TO A COOLER AND MORE
STABLE AIRMASS ALONG WITH THE LACK OF ANY APPRECIABLE FORCING.
UPSLOPE FLOW WILL PROVIDE FORCING FOR ASCENT ACROSS THE HIGHER
TERRAIN OF NEW MEXICO. ANY STORMS THAT DEVELOP SHOULD DECREASE IN
INTENSITY AS THEY MOVE EAST AWAY FROM THEIR OROGRAPHIC FORCING AND
BECOME COLD POOL DOMINATED WITHOUT THE DEVELOPMENT OF AN APPRECIABLE
LOW LEVEL JET. SHOULD SEE SOME BETTER INSTABILITY ACROSS THE AREA
FRIDAY AS TEMPERATURES WARM BACK INTO THE LOW TO MID 80S. THIS
SHOULD LEAD TO A BETTER CHANCE FOR STORMS LATE IN THE AFTERNOON INTO
THE EVENING HOURS ACROSS NORTHWEST ZONES AS ACTIVITY ONCE AGAIN
DEVELOPS IN NEW MEXICO AND IS USHERED SOUTHEASTWARD IN A
NORTHWESTERLY FLOW REGIME. SOUTHERLY RETURN FLOW WILL SET UP WITH A
STRONGER NOCTURNAL LOW LEVEL JET SUBSEQUENTLY DEVELOPING. MOISTURE
RETURN WILL DEPEND ON THE DEGREE OF VEERING WIND FIELDS
UNDERGO...WITH BACKED SOUTHEASTERLY FLOW FAVORING A GREATER
TRANSPORT OF MOISTURE.

LONGER RESIDENCE TIME OF SOUTHERLY FLOW WILL INCREASE MOISTURE
FURTHER ON SATURDAY...BUT VEERING WIND FIELDS WILL HELP TO MIX A
DRYLINE EASTWARD AND SLIDE BETTER STORM CHANCES EAST INTO THE
ROLLING PLAINS. WARM AND DRY CONDITIONS REMAIN ON TAP FOR LATE
WEEKEND INTO THE MIDDLE OF NEXT WEEK AS AN UPPER RIDGE BUILDS IN
FROM THE SOUTHWEST...SPELLING HIGH TEMPERATURES IN THE MID 90S TO
NEAR 100 WITH LOWS IN THE MID 60S TO LOW 70S.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        57  77  58  80  60 /  60  20  30  30  30
TULIA         59  78  58  81  61 /  60  20  20  20  30
PLAINVIEW     60  78  59  82  62 /  80  20  20  20  30
LEVELLAND     63  79  61  82  64 /  80  20  20  20  30
LUBBOCK       63  79  61  83  64 /  80  20  20  20  30
DENVER CITY   65  79  62  84  65 /  40  20  20  20  20
BROWNFIELD    65  79  62  83  65 /  70  20  20  20  20
CHILDRESS     63  81  62  85  63 /  60  20  10  10  20
SPUR          65  80  62  84  64 /  80  20  20  10  20
ASPERMONT     69  82  64  85  65 /  80  20  10  10  20

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

05/99
Hazardous weather outlook, Jun 5, 11:37 AM CDT, 10 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
1137 AM CDT WED JUN 5 2013

TXZ021>044-061645-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
1137 AM CDT WED JUN 5 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

CONVECTIVE

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS BOTH THIS AFTERNOON
AND THIS EVENING ACROSS THE ENTIRE AREA TODAY. THE GREATEST AND
MOST LIKELY THREAT FOR THUNDERSTORMS WILL OCCUR DURING THE EVENING
HOURS AS A THUNDERSTORM COMPLEX IS EXPECTED TO DEVELOP ACROSS
EASTERN NEW MEXICO AND MOVE INTO THE SOUTH PLAINS... AND LATER INTO
THE ROLLING PLAINS... DURING THE OVERNIGHT HOURS. THIS COMPLEX
WOULD LIKELY BE CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH WITH HAIL TO THE SIZE OF QUARTERS... WITH AN ISOLATED
TORNADO POSSIBLE AS WELL. EARLIER IN THE AFTERNOON... THE
POTENTIAL EXISTS FOR ISOLATED TO WIDELY SCATTERED STRONG TO SEVERE
THUNDERSTORM DEVELOPMENT ACROSS BOTH THE SOUTH PLAINS AND ROLLING
PLAINS. HOWEVER... THUNDERSTORM DEVELOPMENT DURING THE EARLY
AFTERNOON IS LESS LIKELY THAN THE OVERNIGHT COMPLEX PREVIOUSLY
DESCRIBED...AND THE PLACEMENT OF INDIVIDUAL STORMS IS RELATIVELY
UNCERTAIN. ANY THUNDERSTORMS THAT DO MANAGE TO DEVELOP DURING THE
AFTERNOON WILL HAVE THE POTENTIAL TO PRODUCE WINDS IN EXCESS OF 60
MPH... HAIL TO THE SIZE OF GOLF BALLS... AND AN ISOLATED TORNADO.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS WILL BE POSSIBLE EARLY IN THE WEEKEND ACROSS THE
SOUTH PLAINS... PARTICULARLY DURING THE EVENING AND AFTERNOON
HOURS. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED AT THIS TIME...
HOWEVER ISOLATED STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE REQUESTED THIS AFTERNOON AND
EVENING.

In the hours before

Local storm report, Jun 5, 10:05 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1005 PM CDT WED JUN 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     TSTM WND GST     4 S LEVELLAND           33.52N 102.36W
06/05/2013  M76 MPH          HOCKLEY            TX   MESONET

&&

EVENT NUMBER LUB1300300

FB
Local storm report, Jun 5, 10:06 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1006 PM CDT WED JUN 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     TSTM WND GST     6 SSW ANTON             33.73N 102.20W
06/05/2013  M67 MPH          HOCKLEY            TX   MESONET

&&

EVENT NUMBER LUB1300301

FB
Local storm report, Jun 5, 10:12 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1012 PM CDT WED JUN 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1011 PM     TSTM WND GST     ANTON                   33.81N 102.16W
06/05/2013  E75 MPH          HOCKLEY            TX   FIRE DEPT/RESCUE

            POOR VISIBILITY

&&

EVENT NUMBER LUB1300302

FB
Local storm report, Jun 5, 10:17 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1017 PM CDT WED JUN 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     TSTM WND GST     6 SSW ANTON             33.73N 102.20W
06/05/2013  M68 MPH          HOCKLEY            TX   MESONET

&&

EVENT NUMBER LUB1300303

FB
Local storm report, Jun 5, 10:18 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1018 PM CDT WED JUN 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     TSTM WND GST     4 S LEVELLAND           33.52N 102.36W
06/05/2013  M66 MPH          HOCKLEY            TX   MESONET

&&

EVENT NUMBER LUB1300306

FB
Local storm report, Jun 5, 10:21 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1021 PM CDT WED JUN 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     TSTM WND GST     REESE CENTER            33.59N 102.03W
06/05/2013  M81 MPH          LUBBOCK            TX   MESONET

&&

EVENT NUMBER LUB1300307

FB

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 7:35 PM CDTSevere Thunderstorm WarningLUBCastro, Parmer40 min
Jun 5, 8:15 PM CDTSevere Thunderstorm WarningLUBBailey, Castro, Lamb, Parmer, Swisher45 min
Jun 5, 8:57 PM CDTSevere Thunderstorm WarningLUBBailey, Castro, Cochran, Lamb, Parmer, Swisher33 min
Jun 5, 9:14 PM CDTSevere Thunderstorm WarningLUBCochran, Hockley, Lamb16 min
Jun 5, 9:29 PM CDTSevere Thunderstorm WarningLUBBailey, Castro, Cochran, Hale, Hockley, Lamb and 3 more31 min
Jun 5, 9:40 PM CDTSevere Thunderstorm WarningLUBTerry, Yoakum20 min
Jun 5, 9:47 PM CDTSevere Thunderstorm WarningLUBHale, Hockley, Lamb, Lubbock, Terry, Yoakum13 min
Jun 5, 9:55 PM CDTSevere Thunderstorm WarningLUBCochran, Hockley, Lamb, Lubbock, Lynn, Terry and 1 more35 min
Jun 5, 10:00 PM CDTSevere Thunderstorm WarningLUBCastro, Hale, Lamb, Lubbock, Swisher30 min
Jun 5, 10:26 PM CDTSevere Thunderstorm WarningLUBCrosby, Garza, Hale, Hockley, Lubbock, Lynn and 1 more34 min
Jun 5, 10:31 PM CDTSevere Thunderstorm WarningLUBStonewall29 min
Jun 5, 10:42 PM CDTAreal Flood AdvisoryLUBLubbock108 min
Jun 5, 10:57 PM CDTSevere Thunderstorm WarningLUBCrosby, Floyd, Garza, Hale, Lubbock, Lynn33 min
Jun 5, 11:28 PM CDTSevere Thunderstorm WarningLUBCrosby, Dickens, Floyd, Garza, Hale, Kent and 2 more32 min
Jun 5, 11:59 PM CDTSevere Thunderstorm WarningLUBCrosby, Dickens, Garza, Kent, King, Stonewall31 min
Jun 6, 12:34 AM CDTSpecial Weather StatementLUBKing, Stonewall26 min
Jun 6, 1:02 AM CDTSpecial Weather StatementLUBCottle, King43 min

Nearby

High Wind Warnings in Texas, 2013Every high wind warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.